MathSciNet Relay Station
MathSciNet bibliographic data
MR181643 (31 #5870) 14.50
Borel, A.; Serre, J.-P. Théorèmes de finitude en cohomologie galoisienne. (French) Comment. Math. Helv. 39 1964 111–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement